question-icon

What causes severe stomach pain after taking Moxikind CV 625?

default
Posted on Tue, 12 May 2015
Question: SIR.my wife as per dr.advice took MOXIKIND-CV625 for teeth pain,instead of relief she is suffering severe pain in stomach since yesterday.pl.advise.thanks.
doctor
Answered by Dr. Rishi (31 minutes later)
Brief Answer:
Stop the meidicnes and Pantodac should continue on empty stomach

Detailed Answer:
Hello,
If there is severe pain it is possibly due to the antibiotic and the addition of Mefenamic acid. Did she have Pantodac half an hour before meals and the other medicines after meals? That away hyperacidity due to the medicines can be avoided or decreased.
Anyway, with severe stomach pain I would advice my patients to stop the Moxikind and take only Cap Tramadol for the pain twice daily after taking Tab Pantoprazole twice daily on empty stomach half an hour before any meal. Also, before taking these medicines you should be sure that there is no vomiting and no blood in the vomiting as well. It would be better if you can seek advice of a Dental Surgeon to know the cause of the teeth pain and if it can be managed some other way.
Take care,
Dr Rishi, New XXXXXXX XXXXXXX

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Rishi

General Surgeon

Practicing since :1999

Answered : 1312 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe stomach pain after taking Moxikind CV 625?

Brief Answer: Stop the meidicnes and Pantodac should continue on empty stomach Detailed Answer: Hello, If there is severe pain it is possibly due to the antibiotic and the addition of Mefenamic acid. Did she have Pantodac half an hour before meals and the other medicines after meals? That away hyperacidity due to the medicines can be avoided or decreased. Anyway, with severe stomach pain I would advice my patients to stop the Moxikind and take only Cap Tramadol for the pain twice daily after taking Tab Pantoprazole twice daily on empty stomach half an hour before any meal. Also, before taking these medicines you should be sure that there is no vomiting and no blood in the vomiting as well. It would be better if you can seek advice of a Dental Surgeon to know the cause of the teeth pain and if it can be managed some other way. Take care, Dr Rishi, New XXXXXXX XXXXXXX